# SDR VTZA98012

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6254 - AIB-IAD - DURING DESCENT, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS POD SMOKE DETECTION WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE AND WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED SMOKE DETECTOR CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
